# SDR CA960103002

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: S2806102
- Condition: Burnt
- Location: Sidewall Light
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN)SMOKE COMING FROM SIDEWALL LIGHTING ROW 16 DEF. SOCKET FOR LIGHT BAR FOUND BURNED FROM ELECTRICAL ARCING. LAMP HOLDER REPLACED.
